# SDR 2007UALA01413

- Difficulty date: May 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 28,447 hours, 8,012 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO SMOKE IN CABIN.  [SUP 06-01-07]  INSPECTED PACK DUCTS & EXCHANGERS, NOTHING FOUND.  INSP AND TESTED SMOKE ALARMS ALL OK. CHECK OPS OF PACKS WITH APU AND ENGINES, INCLUDING HIGH-POWER, NO ODOR OR SMOKE NOTED, REF MM21-00-21. ON 07MAY2007, CLEANED OVEN NR R13 ON AMIS ITEM 4652006. SUSPECT DIRTY OVEN WAS SOURCE OF ODOR & SMOKE ON 05MAY2007.
